# SDR QXEA2021032200127

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 6,799 hours, 4,141 cycles
- System (JASC): 5241 · Galley Doors
- Part: Arming Lever
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARMING LEVER NOT FULLY ENGAGING. REMOVED FROM SERVICE. C/W E175 FIM TASK 52-41-00-810-808-A STEPS 1-5A. FOUND DEBRIS & CONTAMINATION IN FORWARD SERVICE DOOR EVACUATION SLIDE FITTINGS. CLEANED & REMOVED ALL DEBRIS FROM DOOR FITTINGS. R1 DOOR ARMING LEVER OPERATES NORMALLY. A/C OK FOR CONTINUED SERVICE. NOTE: WHEN CLEANING THE CONTAMINATION FROM EVACUATION SLIDE FITTINGS OF R1 DOOR INSPECTED THEM IAW 53-10-25-200-804-A, NO DEFECTS NOTED.
